# SDR NACA2023081600001

- Difficulty date: August 16, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-300
- Aircraft serial: 30563
- Aircraft time: 82,663 hours, 21,103 cycles
- Engine: Pwa PW4062
- Engine time: 1,246 hours, 494 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT FOUND L ENGINE BLADE #15 DINGED AT TIP OF LEADING EDGE OUTWARD. REPAIRED BLADE #15 IAW B767 AMM 72-31-02. NDT GOOD.
